MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE RF 2 PROBES 90-S MAX; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

STRYKER ENDOSCOPY-SAN JOSE RF 2 PROBES 90-S MAX; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number 0279401100
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that for the device broke during the procedure.The pieces were not left in patient.
 
Additional Manufacturer Narrative
Alleged failure: the plastic coating on the serfas probe has come off interoperatively.This caused plastic particles to float in the joint.The failure(s) identified in the investigation is consistent with the complaint record.The probable root cause/s could be excessive force applied by the user with poor or no suction during use.The unit could have been scraped with another hard object or device during surgery, or when inserting or removing the probe into an obstructed passageway, which could cause insulation damage.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.
 
Event or Problem Description

Brand Name
RF 2 PROBES 90-S MAX
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
lucas wolski
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key20301108
Report Number0002936485-2024-00665
Device Sequence Number18363667
Product Code GEI
UDI-Device Identifier07613327057027
UDI-Public07613327057027
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K160050
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0279401100
Device Lot Number23343AE2
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/02/2024
Supplement Date Received by Manufacturer09/02/2024
Initial Report FDA Received Date09/25/2024
Supplement Report FDA Received Date12/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown